Concave majorants of positive functions

  • J. Peetre
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Beurling, Quasi-analyticity and general distributions.Notes (Stanford, 1961).Google Scholar
  2. [2]
    G. Björck, Linear partial differential equations and generalized distributions,Arkiv f. Math.,6 (1966), pp. 351–407.Google Scholar
  3. [3]
    R. P. Gosselin, A maximal theorem for subadditive functions,Acta Math.,112 (1964), pp. 163–180.Google Scholar
  4. [4]
    R. P. Gosselin,General subadditive functions. Inequalities, ed. O. Shisha, Academic Press, (New York & London, 1967).Google Scholar
  5. [5]
    J. Peetre, On interpolation functions. II,Acta Sci. Math. Szeged,29 (1968), pp. 91–92.Google Scholar

Copyright information

© Akadémiai Kiadó 1970

Authors and Affiliations

  • J. Peetre
    • 1
  1. 1.Matematiska InstitutionenLund 7Sweden

Personalised recommendations